# SDR F3LA2015021701106

- Difficulty date: February 14, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N933FR
- Make and model: Airbus A319-111
- Aircraft serial: 2260
- Aircraft time: 36,734 hours, 18,244 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

REFERENCE LOG PAGE 910707 ITEM NR 1.  SMOKE LAVATORY SMOKE ECAM ON DESCENT.  PERFORMED SDCU BITE TEST AS REQUIRED IAW AMM 26-15-00-410-003.  PERFORMED LAVATORY SMOKE DETECTOR TEST AS REQUIRED IAW AMM 26-16-00-710-001.  NO DEFECTS NOTED.  FIRE DEPARTMENT PERFORMED SMOKE & HOT SPOT INSPECTION & RESULTS WERE NEGATIVE.
